# SDR 20010605CW001

- Difficulty date: April 30, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Make and model: Boeing 737
- System (JASC): 3240 · Landing Gear Brake System
- Part: Housing
- Part number: 511531
- Condition: Cracked
- Location: Shuttle Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED INSIDE THE MOUNTING HOLE.  PROBABLE CAUSE: FATIGUE, DEFECT IN THE CASTING OF THE HOUSING AND/OR OVER TORQUED BOLTS ON INSTALLATION.
